CSN Login
Members Online: 6

You are here

Getting Older?Chemo Effects?..or BOTH?

mojogirl67
Posts: 288
Joined: Oct 2018

I realize I am getting older and things change.(I'm 52} I can never remember my feet bothering me like they do when I first get up in the morning or when I stand after a period of sitting. I literally hobble until my feet start to wake up and I've walked a bit. I can hike for miles with no pain whatsoever but first thing in the mornings or after sitting alwasy takes a bit for the stiffness and achiness to pass out of my feet. I've really got major neuropathy in the tip of my left foot at the ball of my first three toes. It aches so much at night sometimes that it is unreal. Thank goodness I didn't suffer with it anywhere else. I was wondering if anyone out from chemo treatment suffered with the achy feet and joints after the chemo. It is mind blowing to think of the effects it has on the body even out from treatment. Wishing everyone good things for the weekend...hugs, M

CSN_Bill's picture
CSN_Bill
Posts: 23
Joined: Sep 2016

Hi Mojogirl67,

You may have noticed this already but this discussion board is to report technical problems with the site. Just wanted to give you this reminder, as I have seen your other posts on other boards.  

Thanks!

Bill

CSN Support Team

Subscribe to Comments for "Getting Older?Chemo Effects?..or BOTH?"